Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 26, 2012, 10:15 AM CST for Calcasieu Parish, Louisiana. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2012, 10:15 AM CST (16:15 UTC)
- Expired
- Jan 26, 2012, 8:02 PM CST
- In force
- 10 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
285 WGUS44 KLCH 261615 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1015 AM CST THU JAN 26 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-270615- /O.NEW.KLCH.FL.W.0005.120126T1615Z-120131T0600Z/ /OTBL1.1.ER.120126T1042Z.120128T0600Z.120130T0600Z.NO/ 1015 AM CST THU JAN 26 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...REMAIN AROUND FLOOD STAGE THROUGH THE WEEKEND WITH A CREST OF 4.2 FEET ON FRIDAY EVENING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$
2 follow-up statements
713 WGUS84 KLCH 261618 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1018 AM CST THU JAN 26 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY LAC079-270618- /O.EXT.KLCH.FL.W.0004.120126T2000Z-000000T0000Z/ /GLML1.1.ER.120126T2000Z.120129T0000Z.000000T0000Z.NO/ 1018 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM THURSDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.0 FEET BY SUNDAY AFTERNOON. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC019-270618- /O.CON.KLCH.FL.W.0005.000000T0000Z-120131T0600Z/ /OTBL1.1.ER.120126T1042Z.120128T0600Z.120130T0600Z.NO/ 1018 AM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$
488 WGUS84 KLCH 270202 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 802 PM CST THU JAN 26 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR GLENMORA LAC079-271602- /O.CON.KLCH.FL.W.0004.000000T0000Z-000000T0000Z/ /GLML1.1.ER.120127T1200Z.120129T1200Z.000000T0000Z.NO/ 802 PM CST THU JAN 26 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM THURSDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY SUNDAY MORNING. * IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC019-270232- /O.CAN.KLCH.FL.W.0005.000000T0000Z-120131T0600Z/ /OTBL1.1.ER.120126T1042Z.120126T1300Z.120126T1400Z.NO/ 802 PM CST THU JAN 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * AT 6:00 PM THURSDAY THE STAGE WAS 3.0 FEET. * FELL BELOW FLOOD STAGE THURSDAY AFTERNOON. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.9 FEET BY SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 26, 9:44 AM CST, 31 minutes earlier.
Area forecast discussion, Jan 26, 9:44 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
944 AM CST THU JAN 26 2012
.UPDATE...
LATEST MSAS ANALYSIS AND OFFSHORE OBSERVATIONS SHOW WINDS HAVE
INCREASED OVER THE COASTAL WATERS A LITTLE SOONER WITH SMALL CRAFT
ADVISORY CONDITIONS BEING MET. SO WENT AHEAD AND ADJUSTED THE
SMALL CRAFT ADVISORY TO START IT NOW.
OTHERWISE...UPPER LEVEL TROF WILL MOVE ACROSS THE REGION TODAY
WITH A SLIGHT CHANCE OF RAIN/SPRINKLES OVER MAINLY THE NORTHERN
ZONES. SHOULD BEGIN TO SEE SOME BREAKS OVER THE SOUTHERN ZONES
WITH SOME PEEKS OF SUNSHINE. JUST MADE SOME MINOR TWEAKS TO THE
POP/WX/CLOUD GRIDS BASED ON LATEST TRENDS.
RUA
&&
.PREV DISCUSSION... /ISSUED 608 AM CST THU JAN 26 2012/
DISCUSSION...
FOR 12Z TAF ISSUANCE.
AVIATION...
REGIONAL 88DS SHOW PRECIP IS JUST ABOUT DONE FOR THE FORECAST AREA
AS PRIMARY RAIN SHIELD IS ABOUT TO EXIT THE FAR SERN ZONES AND
SECONDARY LINE OF LIGHT RAIN ASSOCIATED WITH COLD FRONT/WIND SHIFT
BOUNDARY WILL PASS KLFT/KARA IN THE NEXT HOUR OR SO. BIG QUESTION
IS WILL WRAPAROUND RAINS ASSOCIATED WITH THE UPPER LOW AFFECT THE
REGION LATER THIS MORNING OR EARLY AFTERNOON. LAST HOUR OF
REFLECTIVITY IMAGERY SHOWS THIS RAINFALL SLOWLY DISSIPATING AS DRY
AIR WRAPS INTO IT BEHIND THE LOW...THEREFORE HAVE ELECTED NOT TO
CARRY ANY ADDITIONAL PRECIP IN THE TAFS. SFC OBS INDICATE IFR/LIFR
CLOUD DECKS PREVAILING OVER MUCH OF THE REGION WHICH WILL SLOWLY
LIFT TO MVFR CIGS BY AFTERNOON AS DRIER AIR GRADUALLY FILTERS
OVER. WRLY WINDS WILL INCREASE ABOVE 12 KNOTS BY MID-MORNING AS
AREA REMAINS IN A TIGHT GRADIENT BEHIND THE DEPARTING SFC LOW...
WINDS WILL RELAX AROUND SUNSET THEN REMAIN LIGHT.
25
PREV DISCUSSION... /ISSUED 331 AM CST THU JAN 26 2012/
DISCUSSION...THE CONVECTIVE LINE AND PRE-FRONTAL TROUGH THAT
PASSED THROUGH THE CWA YESTERDAY AND THIS PAST EVENING CONTINUES
EAST BOUND THROUGH THE NEW ORLEANS METRO THIS MORNING, HOWEVER
SOME SHOWERS AND STORMS STILL LINGER OVER SOUTH CENTRAL LA, BUT
THESE WILL EXIT THIS MORNING. ALSO, A COLD FRONT IS CURRENTLY PUSHING
THROUGH THE CWA. AS THE FRONT PASSES WINDS TURN NW WITH TEMPS AND
TDS FALLING BEHIND THE BOUNDARY. THE CAA WILL HOLD TEMPS DOWN A
BIT TODAY WITH AFTERNOON TEMPS NOT BEING TOO MUCH HIGHER THAN
BEFORE THE BOUNDARY PASSED IN THE EARLY MORNING HOURS. PLACES IN
FAR SOUTH CENTRAL LA THE HIGH FOR THE DAY OCCURRED JUST AFTER
MIDNIGHT BEFORE THE THUNDERSTORMS ARRIVED. AN UPPER LOW THAT IS
CURRENTLY PUSHING ACROSS TX WILL MOVE NE TODAY ACROSS THE
TEXARKANA AND SHREVEPORT AREAS AND WILL GRADUALLY OPEN UP. THIS
UPPER LOW WILL ALLOW FOR A FEW LIGHT SHRA TO SPRINKLES TO TRAVERSE
THE CWA. ANY ACCUMULATION FROM THESE SHOWERS WILL BE MINIMAL, BUT
WORTH A MENTION. HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
TODAY AND TONIGHT AND AS THE UPPER LOW LIFTS OUT AND WEAKENS
CLEARING SKIES AND DRY WX ARE EXPECTED ALONG WITH GENERALLY NEAR
NORMAL TEMPS THROUGH THE WEEKEND AND INTO MONDAY. A MOISTURE
STARVED REINFORCING FRONT WILL PASS THE AREA SATURDAY MORNING, BUT
VERY LITTLE ELSE IS EXPECTED THROUGH MONDAY MORNING. BY LATE
MONDAY THE RIDGE WILL HAVE BECOME CENTERED WELL EAST OF THE AREA
WITH THE RETURN FLOW BECOMING ESTABLISHED BY MONDAY NIGHT. THIS
WILL INC MOISTURE AND TEMPS THROUGH MID WEEK.
MARINE...HIGH PRESSURE WILL BUILD IN TODAY BEHIND A COLD FRONT.
AS THE RIDGE BUILDS IN WINDS WILL INC INTO THE 20 TO 25 KT RANGE
OVER THE COASTAL GULF WATERS BEYOND 10 NM FROM SHORE. THIS WILL
ALLOW SEAS TO BUILD INTO THE 5 TO 7 FEET RANGE BEYOND 20 NM. WINDS
AND SEAS WILL DIMINISH THIS EVENING THROUGH TONIGHT.
FIRE WEATHER...A COOLER AND DRIER AIR MASS WILL MOVE INTO THE AREA
THROUGH TODAY AND FRIDAY, HOWEVER FIRE WX CONCERNS WILL BE MINIMAL
AS WINDS REMAIN FAIRLY LIGHT AND MOISTURE LVLS REMAIN WELL OUT OF
CRITICAL VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 63 44 65 46 67 / 10 10 10 10 10
KBPT 62 44 66 46 68 / 10 10 10 10 10
KAEX 61 43 65 42 63 / 20 10 10 10 10
KLFT 67 47 66 45 67 / 20 10 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 26, 4:48 AM CST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 AM CST THU JAN 26 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 271030- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 448 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT DUE TO THE RAINS ACROSS CENTRAL LOUISIANA ON WEDNESDAY THE UPPER STRETCHES OF THE CALCASIEU RIVER IS EXPECTED TO RISE TO AND SLIGHTLY ABOVE FLOOD STAGE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CALCASIEU RIVER AT GLENMORA IS EXPECTED TO REMAIN JUST ABOVE FLOOD STAGE FRIDAY AND FALL BELOW FLOOD STAGE DURING SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-271030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 420 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL BUILD INTO THE AREA TODAY AND WINDS WILL INCREASE TO OVER 20 KNOTS IN THE GULF COASTAL WATERS BEYOND 10 NAUTICAL MILES FROM SHORE THIS AFTERNOON. SEAS WILL BUILD INTO THE 5 TO 7 FEET RANGE AS WELL. WINDS AND SEAS WILL DECREASE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 26, 7:55 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
755 AM CST THU JAN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG DUSON 30.23N 92.19W
01/25/2012 ACADIA LA BROADCAST MEDIA
KLFY TV10 METEOROLOGISTS REPORTED PARTIAL ROOF BLOWN OFF
ON FIELDSPAN ROAD IN DUSON
&&
JNUNNLocal storm report, Jan 26, 8:37 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 AM CST THU JAN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM MARINE TSTM WIND 21 SW ROCKEFELLER WILDL 29.44N 92.98W
01/25/2012 M46.00 MPH GMZ452 LA AWOS
REPORT FROM AWOS KCMB LOCATED IN EAST CAMERON BLOCK 47.
0815 PM MARINE TSTM WIND 13 SSE PECAN ISLAND 29.47N 92.37W
01/25/2012 M51.00 MPH GMZ452 LA AWOS
REPORT FROM AWOS KVNP LOCATED IN VERMILION BLOCK 26.
&&
MOGGEDLocal storm report, Jan 26, 8:56 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
856 AM CST THU JAN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM MARINE TSTM WIND 3 SW CAMERON 29.77N 93.34W
01/25/2012 M45.00 MPH CAMERON LA C-MAN STATION
REPORT FROM CAPL1.
&&
MOGGEDLocal storm report, Jan 26, 9:06 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
906 AM CST THU JAN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM MARINE TSTM WIND 21 SSE CONSTANCE BEACH 29.48N 93.51W
01/25/2012 E45.00 MPH GMZ450 LA PUBLIC
REPORT FROM PLATFORM IN WEST CAMERON BLOCK 130.
&&
MOGGEDLocal storm report, Jan 26, 9:19 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
919 AM CST THU JAN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM MARINE TSTM WIND 7 SW JOHNSON BAYOU 29.70N 93.73W
01/25/2012 M45 MPH GMZ450 LA PUBLIC
REPORT FROM PLATFORM IN WEST CAMERON BLOCK 17.
&&
MOGGEDLocal storm report, Jan 26, 9:46 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
946 AM CST THU JAN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM MARINE TSTM WIND 11 S PECAN ISLAND 29.49N 92.46W
01/25/2012 E55 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN VERMILION BLOCK 24.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 6:29 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 2 more | 61 min |
| Jan 25, 6:55 PM CST | Severe Thunderstorm Warning | LCH | Lafayette | 35 min |
| Jan 25, 6:57 PM CST | Special Marine Warning | LCH | 63 min | |
| Jan 25, 7:19 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Lafayette, Saint Landry, Saint Martin | 56 min |
| Jan 25, 7:34 PM CST | Special Weather Statement | LCH | Iberia, Saint Martin | 56 min |
| Jan 25, 7:59 PM CST | Special Marine Warning | LCH | 2 hr | |
| Jan 25, 8:45 PM CST | Special Weather Statement | LCH | Saint Landry | 60 min |
| Jan 25, 10:41 PM CST | Special Weather Statement | LCH | Saint Martin | 64 min |
| Jan 26, 2:24 AM CST | Small Craft Advisory | LCH | 22 hr | |
| Jan 26, 6:13 AM CST | River Flood Warning | LCH | Rapides | 38 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.